Show simple item record

dc.contributor.authorDocherty, Paul
dc.contributor.authorDong, Yizhe
dc.contributor.authorSong, Xiaojing
dc.contributor.authorTippett, Mark
dc.date.accessioned2018-10-04T23:07:00Z
dc.date.available2018-10-04T23:07:00Z
dc.date.issued2018
dc.identifier.citationDocherty , P , Dong , Y , Song , X & Tippett , M 2018 , ' The Feller diffusion, filter rules and abnormal stock returns ' European Journal of Finance , vol. 24 , no. 5 , pp. 426-438 . DOI: 10.1080/1351847X.2017.1309328en
dc.identifier.issn1351-847X
dc.identifier.otherPURE: 93885025
dc.identifier.otherPURE UUID: a42121fc-8987-4faa-9c41-60d157e04fea
dc.identifier.otherScopus: 85017143776
dc.identifier.urihttp://hdl.handle.net/2164/11218
dc.descriptionAcknowledgements The authors acknowledge the helpful comments and suggestions of the Editor and referee. The usual disclaimer applies.en
dc.format.extent13en
dc.language.isoeng
dc.relation.ispartofEuropean Journal of Financeen
dc.rightsThis is an Accepted Manuscript of an article published by Taylor & Francis in European Journal of Finance on 5th April 2017, available online: http://www.tandfonline.com/10.1080/1351847X.2017.1309328en
dc.subjectFeller diffusionen
dc.subjectFokker-Planck equationen
dc.subjectGeometric Brownian Motionen
dc.subjectLogarithmic returnen
dc.subjectH Social Sciencesen
dc.subjectEconomics, Econometrics and Finance(all)en
dc.subject.lccHen
dc.titleThe Feller diffusion, filter rules and abnormal stock returnsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Financeen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1080/1351847X.2017.1309328
dc.date.embargoedUntil05-10-20


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record